# SDR 07FDEA01207

- Difficulty date: March 30, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 6521656
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD TE LOWER SURFACE FWD INNER SUPPORT CLIP IS CRACKED AT ATTACH TO REAR SPAR FLANGE OFF PANEL 10" O/B OF O/B END OF MLG BEAM REMOVED DAMAGED CLIP, VERIFIED REPAIR MATERIAL AS 2024-T3-.040 REF DWG NR 65-21656,   AND FABRICATED REPLACEMENT CLIP REF DWG 65-21656 AND FED EX GMM 7-0-1001 ITEM 7C.  TREATED REPLACEMENT CLIP REF 727 MM 51-10-2 PG 7G AND PRIMED REF 727 AMM 51-20-151-1 TMES 5 AND 6.  INSTALLED REF 727 SRM 51-20-2.
